MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD268300170A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 31st october 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the customer needs a ring.The designated complaint unit employee confirmed based on photographic evidence the headlight handle ring was cracked with missing particles.We decided to report the issue in abundance of caution as any parts particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.No future info available.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled.It was stated the customer needs a ring.The designated complaint unit employee confirmed based on photographic evidence the headlight handle ring was cracked with missing particles.We decided to report the issue in abundance of caution as any parts particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.A root cause analysis for the issue of broken handle rings was performed by the manufacturer¿s subject matter experts (sme) and according to their analysis: the light head is conforming to the standard iec 60601-2-41 and therefore the light head handling cannot be the reason of this breakage in a normal use.An excessive tightening of the 3 screws of the interface assembly cannot lead to such a breakage neither.According to the report (b)(4), the recommended cleaning products involving a chemical reaction and thus the interface weakness is ruled out, which cannot be confirmed with prohibited products.Therefore, the most probable root cause of this breakage could be then a combination of chemical stress and excessive radial force applied on the handle.For that reason, based on satisfactory feedback from the field about a similar part on pwd500 the modification 180614 was engaged with the new supplier replacing the row material abs+pc by pa66.In february 2019, mechanical and chemical tests were performed to validate this change.The report (b)(4) mentions the conformity of these parts made in pa66.New parts in pa66 have been launched in production in may 2019 and all interfaces stamped with the date of 2019 or after belong to the latest version.Regarding this case the interface is prior 2019, hence belongs to the previous version (abspc).It should be noted that this part is also used for volista triop and axcel range lights.Any similar breakage would have the same root cause described above.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20179574
Report Number9710055-2024-00506
Device Sequence Number8931247
Product Code FSY
UDI-Device Identifier03700712405977
UDI-Public(01)03700712405977
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD268300170A
Device Catalogue NumberPWD30+DF XS32 K3 SPE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown